# SDR 95ZZZX6742

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414GG
- Make and model: Cessna 414A
- Aircraft serial: 414A0335
- Engine: Cont TSIO520J
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support
- Part number: 56501241
- Condition: Cracked
- Location: Turbo
- Part time: 2,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF BRACKET CRACKED 1.5 INCHES OF THE 1.75 INCH WIDTH.  AFT END OF BRACKET IS SLOTTED, MAY HAVE BEEN INSTALLED WITH A PRELOAD.  SUBMITTER STATED TO TIGHTEN FORWARD BOLTS, LET AFT END CENTER BEFORE TIGHTENING.
